MathSciNet Relay Station
MathSciNet bibliographic data
MR619975 (82m:17002) 17B20 (17B70)
Gregory, Thomas B. On simple reducible Lie algebras of depth two. Proc. Amer. Math. Soc. 83 (1981), no. 1, 31–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement